CASE REPORTS
JOURNAL ARTICLE
Add like
Add dislike
Add to saved papers

Bilateral adrenal hemorrhage associated with heparin induced thrombocytopenia.

Heparin induced thrombocytopenia (HIT) is associated with serious and sometimes devastating thrombotic events. We report a case of bilateral adrenal hemorrhage (BAH) associated with HIT after prophylactic use of low molecular weight heparin. The vague presenting symptoms of acute adrenal insufficiency offers a diagnostic challenge, which if delayed may be life threatening. A high index of suspicion for adrenal hemorrhage is required in patients receiving any form of heparin therapy presenting with new onset thrombocytopenia, abdominal pain, and fevers.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app